zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A priori estimates for integro-differential operators with measurable kernels. (English) Zbl 1158.35019
Summary: The aim of this work is to develop a localization technique and to establish a regularity result for non-local integro-differential operators of order α(0,2). Thereby we extend the De Giorgi-Nash-Moser theory to non-local integro-differential operators. The operators under consideration generate strong Markov processes via the theory of Dirichlet forms. As is well known, regularity properties of the resolvents are important for many aspects of the corresponding stochastic process. Therefore, this work is related to probability theory and analysis, especially partial differential equations, at the same time.
35D10Regularity of generalized solutions of PDE (MSC2000)
35B45A priori estimates for solutions of PDE
35B05Oscillation, zeros of solutions, mean value theorems, etc. (PDE)
35R05PDEs with discontinuous coefficients or data
47G20Integro-differential operators
60J75Jump processes
45K05Integro-partial differential equations
[1]Abels H. and Kassmann M. (2007). An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. J. Diff. Equ. 236(1): 29–56 · Zbl 1119.47048 · doi:10.1016/j.jde.2006.12.013
[2]Adams D.R. and Lewis J.L. (1982). On Morrey–Besov inequalities. Stud. Math. 74(2): 169–182
[3]Barlow, M.T., Bass, R.F., Chen, Z.-Q., Kassmann, M.: Non-local Dirichlet forms and symmetric jump processes. Trans. Am. Math. Soc. (in press)
[4]Bass R.F. and Kassmann M. (2005). Hölder continuity of harmonic functions with respect to operators of variable orders. Comm. Partial Diff. Equ. 30: 1249–1259 · Zbl 1087.45004 · doi:10.1080/03605300500257677
[5]Bass R.F. and Levin D.A. (2002). Harnack inequalities for jump processes. Potential Anal. 17(4): 375–388 · Zbl 0997.60089 · doi:10.1023/A:1016378210944
[6]Bass, R.F., Levin, D.A.: Transition probabilities for symmetric jump processes. Trans. Am. Math. Soc. 354(7), 2933–2953 (electronic) (2002)
[7]Chen Z.-Q. and Kumagai T. (2003). Heat kernel estimates for stable-like processes on d-sets. Stoch. Process. Appl. 108(1): 27–62 · Zbl 1075.60556 · doi:10.1016/S0304-4149(03)00105-4
[8]Chen, Z.-Q., Kumagai, T.: Heat kernel estimates for jump processes of mixed types on metric measure spaces. Prob. Theor. Relat. Fields, doi: 10.1007/s00440-007-0070-5 (2006)
[9]De Giorgi E. (1957). Sulla differenziabilità e l’analiticitàdelle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. 3: 25–43
[10]DiBenedetto E., Gianazza U. and Vespri V. (2006). Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations. Electron. Res. Ann. AMS 12: 95–99
[11]Fukushima M. (1977/78). On an L p . Publ. Res. Inst. Math. Sci. 13(1): 277–284 · Zbl 0368.60084 · doi:10.2977/prims/1195190108
[12]Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, vol. 224, Grundlehren der Mathematischen Wissenschaften, 2nd edn. Springer, Berlin (1983)
[13]Husseini, R., Kassmann, M.: Markov chain approximations to symmetric jump processes. Potential Anal. 27(4), 353–380 (2007)
[14]Husseini, R., Kassmann, M.,: Jump processes, L -harmonic functions, continuity estimates and the Feller property, see http://www.iam.uni-bonn.de/kassmann (preprint) (2006)
[15]John F. and Nirenberg L. (1961). On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14: 415–426 · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[16]Komatsu T. (1995). Uniform estimates for fundamental solutions associated with non-local Dirichlet forms. Osaka J. Math. 32(4): 833–860
[17]Krylov N.V. and Safonov M.V. (1979). An estimate for the probability of a diffusion process hitting a set of positive measure. Dokl. Akad. Nauk SSSR 245(1): 18–20
[18]Ladyzhenskaya, O.A., Ural’tseva, N.N.: Linear and quasilinear elliptic equations. Translated from the Russian by Scripta Technica, Inc. Translation editor: Leon Ehrenpreis. Academic Press, New York (1968)
[19]Landis, E.M.: Uravneniya vtorogo poryadka ellipticheskogo i parabolicheskogo tipov. Izdat. ”Nauka”, Moscow (1971)
[20]Moser J. (1961). On Harnack’s theorem for elliptic differential equations. Comm. Pure Appl. Math. 14: 577–591 · Zbl 0111.09302 · doi:10.1002/cpa.3160140329
[21]Nash J. (1958). Continuity of solutions of parabolic and elliptic equations. Am. J. Math. 80: 931–954 · Zbl 0096.06902 · doi:10.2307/2372841
[22]Netrusov, Yu.V.: Some imbedding theorems for spaces of Besov–Morrey type. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 139:139–147, 1984. Numerical methods and questions in the organization of calculations, 7
[23]Silvestre L. (2006). Hölder estimates for solutions of integro-differential equations like the fractional Laplace. Indiana Univ. Math. J. 55(3): 1155–1174 · Zbl 1101.45004 · doi:10.1512/iumj.2006.55.2706
[24]Stampacchia, G.: Èquations elliptiques du second ordre à coefficients discontinus. Séminaire de Mathématiques Supérieures, No. 16 (Été, 1965). Les Presses de l’Université de Montréal, Montreal, Que. (1966)
[25]Tomisaki M. (1979). Some estimates for solutions of equations related to non-local Dirichlet forms. Rep. Fac. Sci. Eng. Saga Univ. Math. 6: 1–7
[26]Triebel, H.: Interpolation theory, function spaces, differential operators. VEB Deutscher Verlag der Wissenschaften, Berlin
[27]Trudinger N.S. (1967). On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math. 20: 721–747 · Zbl 0153.42703 · doi:10.1002/cpa.3160200406